# SDR EISA20010017

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65208247
- Condition: Corroded
- Location: Cabin
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CORROSION AROUND FASTENER HEADS ON SEAT TRACK FROM BS 480 TO BS 580.  REMOVED CORRODED SEAT TRACK SECTION, FABRICATED SEAT TRACK, SPLICE DRILLED, DEBURRED, COUNTER SUNK, ALODINED, PRIMED, AND INSTALLED SEAT TRACK SPLICE IAW SRM 51-30-2, 51-10-2, 53-10-1 FIG 3, 53-10-5 FIG 7.
